# SDR USAA20100409SB048

- Difficulty date: April 9, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT THE LEFT AFT SERVICE DOOR WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER, ALONG WITH THE BATTERY, AT AFT GALLEY OVERHEAD LEFT SIDE.  OPERATIONAL CHECK GOOD.
